Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from Headache and stress, given ant sickness tablets. Suggestion to aid with anti depressants?

Hi I m really worried about my boyfriend He s got a lot of stresses going on in his personal life right now and its causing him to feel really down, and having constant bad dreams, so he s not sleeping. On top of that he has been feeling and being sick on and off for the last few days and has had a constant head ache. he went to the doctors, they game him anti sickness tablets which he brought straight back up, and sleeping tablets which are not working either. any suggestions without the aid of anti depressants?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your concern about your boyfriend's psychological well-being is quite understandable. Stress is indeed a very important factor which offsets mental health and can even result in depression and anxiety disorders.

Since your boyfriend has been facing multiple problems due to the stress, it may be worthwhile to have a consultation with a psychiatrist for a detailed psychological assessment. If you are not inclined to try anti-depressants, then there are many psychological therapies, which can help him by teaching him stress management techniques and better coping skills.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sun, 10 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor